| || |
Desperately Need Tapering Help
Desperately Need Tapering Help
So I've been switching back and forth between Vicodin and Opium Tea for about 5 months now and I've decided enough is enough. I've decided to try tapering to ease my withdrawal pains. I'm a very strong willed person, so I'm pretty sure I'll make it fine, I'm having some pretty extreme issues though.. See below.
I have been using Opium Tea for the last month and got up to around 12-14 grams a day. Now for the last week or two of it I was using it morning and night, where previous it was just around 8 grams in the morning. When I previously used Vicodin I would only take one dose of 5mg-15mg in the morning. 5 days ago I cut my Opium Tea intake to just in the morning, around 8 grams. I did that for 3 days, and on the second day I definitely started to feel the withdrawal symptoms mostly in the form of horrible depression during the night time. Day four I switch to Vicodin, 20mg in the morning. This got me high (while the 8g of Tea was just calming my nerves) so I decided to lower it to 15mg a day because I had read on some website when tapering your not doing it to get high, just to stave off the withdrawal symptoms. Below is my intake schedule:
9/5 8g Opium Tea @ 1pm (first day not taking a night dose)
9/6 8.5g Opium Tea @ 11am
9/7 8.5g Opium Tea @ 12pm
9/8 20mg Vicodin @ 12pm
9/9 15mg Vicodin @ 11am
9/10 15mg Vicodin @ 11am (today)
So here I am now, I've been taking 15mg for the last two days and last night was utter hell. It was kind of weird actually, my symptoms have reversed. Every night before last I would feel EXTREME depression, like on the verge of suicide, just wanting to cry and scream, but little if any RLS, or sleeplessness. Last night (9/9) I didn't really experience any depression, but from the moment I laid my head down to sleep all hell broke lose. You know, the run of the mill stuff. Unable to sleep, hot cold sweats, cramps, diarrhea, I almost threw up at one point, the most I slept for was 1 to 2 hours then I would wake with extreme anxiety (and this is with taking xanax throughout the night, I'm doing the Thomas Recipe).
I think I've come to the realization that I got my body used to taking in opiates 24 hours a day when I was drinking the tea morning and night, and shocked my body by switching to just a morning dose. But I've kept at a morning dose for 6 days now and my withdrawals seem to be getting more severe... Wil my body ever get used to just a morning dose and allow me to taper safely? Or am I just teasing my body with the morning because it's gotten use to the 24 hour opiate effect, and I'll experience withdrawal's until I cold turkey or go back to morning and night?
So, if there's anyone out there who can help me at all, should I stick with my 15mg in the morning dose until the symptoms stop? Or do something like a 10mg morning 5mg night dosing structure and taper from there?
I know that most of you know this already, but this is utter hell. I found myself rocking back and forth in bed at 5 in the morning last night weeping and softly singing "Amazing Grace" to calm me down. I just wish I had someone to help me through this, it's so hard doing it alone :'(
Tags for this Thread